Jeffrey Ehme
Jeffrey Ehme
Verified email at spelman.edu
Title
Cited by
Cited by
Year
Upper and lower solution methods for fully nonlinear boundary value problems
J Ehme, PW Eloe, J Henderson
Journal of Differential Equations 180 (1), 51-64, 2002
1202002
Differentiation of solutions of boundary value problems with respect to nonlinear boundary conditions
JA Ehme
Journal of differential equations 101 (1), 139-147, 1993
341993
Functional boundary value problems and smoothness of solutions
J Ehme, J Henderson
Nonlinear Analysis: Theory, Methods & Applications 26 (1), 139-148, 1996
271996
Differentiability with respect to boundary conditions and deviating argument for functional-differential systems
J Ehme, PW Eloe, J Henderson
Differential Equations and Dynamical Systems: An International Journal for …, 1993
191993
Existence and local uniqueness for nonlinear Lidstone boundary value problems
J Ehme, J Henderson
J. Inequal. Pure Appl. Math 1 (1), 8, 2000
182000
Differentiation of solutions of boundary value problems with respect to boundary conditions
J Ehme, J Henderson
Applicable Analysis 46 (3-4), 175-194, 1992
161992
Existence of solutions for right focal boundary value problems
J Ehme, D Hankerson
Nonlinear Analysis: Theory, Methods & Applications 18 (2), 191-197, 1992
131992
Existence of solutions for 2nth order nonlinear generalized Sturm-Liouville boundary value problems
J Ehme, P Eloe, J Henderson
preprint, 2001
112001
Linearized problems and continuous dependence for finite difference equations
J Ehme, BA Lawrence
PANAMERICAN MATHEMATICAL JOURNAL 10 (2), 13-24, 2000
112000
Multipoint boundary value problems for weakly coupled equations
J Ehme, J Henderson
Nonlinear Times and Digest 1, 133-140, 1994
101994
Nonlinear boundary value problems for ordinary differential equations
J Ehme
Journal of mathematical analysis and applications 184 (1), 140-145, 1994
71994
Uniqueness and existence for bounded boundary value problems
J Ehme, A Lanz
Journal of mathematical analysis and applications 319 (2), 725-731, 2006
42006
Uniqueness and existence for nth-order right focal boundary value problems
J Ehme
Applied Mathematics Letters 13 (6), 7-11, 2000
42000
Uniqueness and existence for 2nth order Lidstone boundary value problems
J Ehme, A Lanz
PANAMERICAN MATHEMATICAL JOURNAL 17 (1), 75, 2007
32007
Uniqueness and existence for perturbed focal boundary value problems
J Ehme
Applied mathematics letters 18 (8), 875-879, 2005
22005
Uniqueness implies existence of solutions for nonlinear focal-like boundary value problems
J Ehme, A Lanz
Applied mathematics letters 22 (9), 1325-1329, 2009
12009
Uniqueness implies existence for various classes of nth order boundary value problems
J Ehme, A Lanz
International Journal of Dynamical Systems and Differential Equations 1 (2 …, 2007
12007
Uniqueness and existence for boundary value problems via variational equations
J Ehme
Mathematical Sciences Research Journal 8, 169-175, 2004
12004
Uniqueness and existence for right focal problems via variational equations
J Ehme
Journal of mathematical analysis and applications 177 (2), 459-468, 1993
11993
Proof and Use of the Method of Combination Differences for Analyzing High-Resolution Coherent Multidimensional Spectra
PC Chen, J Ehme
Mathematics 8 (1), 44, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20